# SDR UIEA2019070404675

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 81,980 hours, 15,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSP. CARRIED OUT AND FOUND CRACK INDICATION AT 01EA HOLE AT BS2231 S-16L INNER CHORD AREA AS MARKED( CRACK AREAS TRIMMED OUT & REPAIR CARRIED OUT AS PER SRM 53-60-15-2R-2, REPAIR 2, DETAIL XI, REV.85 & REV.86 AND SASCO EN 274-9, REV.0.  REPAIR CLASSIFIED AS "MAJOR REPAIR" AS PER GMM CHAPTER 5.3.22, VERSION 19, DATED 19-JAN-2019. )
